# SDR AWXA200200058

- Difficulty date: January 8, 2002
- Submitted: January 22, 2002
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23261
- Aircraft time: 53,054 hours, 33,813 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6546568519
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C - DURING INSPECTION MAINTENANCE FOUND CORROSION ON AFT PRESSURE BULKHEAD STIFFENERS AT BS 1016, BL 0.  MAINTENANCE REMOVED CORROSION FROM AFT PRESSURE BULKHEAD STIFFENERS AT BS 1016 AND FOUND MATERIAL LOSS OUT OF LIMITS.  REMOVED SECTION OF DAMAGED STIFFENERS AND FABRICATED REPAIR STIFFENERS AND INSTALLED REPAIRS IAW AWA ER 03-5312-02011-ES1.
